Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 245372, 9 pages
http://dx.doi.org/10.1155/2013/245372
Research Article

On Iterative Learning Control for Remote Control Systems with Packet Losses

1State Key Laboratory of Industrial Control Technology, Institute of Cyber-Systems and Control, Zhejiang University, Hangzhou 310027, China
2Department of Electric and Information Engineering, Shaoxing College of Arts and Sciences, Shaoxing 31200, China
3Department of Electrical and Computer Engineering, National University of Singapore, Singapore 117576

Received 16 May 2013; Accepted 8 October 2013

Academic Editor: Neal N. Xiong

Copyright © 2013 Chunping Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chunping Liu, Rong Xiong, Jianxin Xu, and Jun Wu, “On Iterative Learning Control for Remote Control Systems with Packet Losses,” Journal of Applied Mathematics, vol. 2013, Article ID 245372, 9 pages, 2013. https://doi.org/10.1155/2013/245372.